# SDR AALA201710099006

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 22,443 hours, 11,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EXIT LIGHT LENS FOR THE L1 DOOR FOUND BROKEN.  REPLACED THE LENS IAW AMM.
